# SDR MWEA010054

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 591015849
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB, LOWER WEB GOUGED, FOUR PLACES, STATION 708 TO 718, BETWEEN LONGERON 29 AND 28 RIGHT.  REMOVED AND REPLACED FLOOR JAMB AND WEB.
